# SDR MASA200600031

- Difficulty date: January 10, 2006
- Submitted: March 23, 2006
- Operation: Air carrier
- Aircraft: N27318
- Make and model: Cndair CL6002B19
- Aircraft serial: 7318
- Aircraft time: 18,552 hours, 13,818 cycles
- System (JASC): 2210 · Autopilot System
- Part: Actuator
- Part number: DL2233M11
- Part serial: 1158
- Condition: Malfunctioned
- Location: Nr 1
- Part time: 14,016 hours, 10,385 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

YAW DAMP CHANNEL 1 WOULD NOT ENGAGE.  THE A/C WAS FERRIED TO PHX.  MX R2 NR 1 FCC CARD AND NR 1 YAW DAMP ACTUATOR.
